Suppository side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mkl11
Regular Member


Date Joined Jul 2007
Total Posts : 498
   Posted 6/13/2010 11:15 PM (GMT -6)   
After a recent flex sig that found some inflammation in the rectum, I've been put on canasa suppositories. They've definitely helped the inflammation as the bleeding is pretty much nonexistent when I take them regularly, but I've beginning to have urgency like I've never experienced before, to the point that I didn't even make it to the bathroom two separate times. This was pretty shocking/demoralizing as its a symptom I've rarely experienced, and now seem to be experiencing it daily. Also worried since I'll be traveling abroad in a week.

Is it possible this could be due to the suppository? Anyone else have a sudden change like this?
21 y/o, diagnosed 6/2007

Symptoms currently under control with Humira and a wheat-free, processed food-free diet. Beginning to have symptoms of GERD...

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 25, 2017 1:51 PM (GMT -6)
There are a total of 2,781,637 posts in 305,701 threads.
View Active Threads


Who's Online
This forum has 152038 registered members. Please welcome our newest member, begtrolis.
418 Guest(s), 16 Registered Member(s) are currently online.  Details
Bowdren, Artist Mark, Purrrsiankitty, Ardiannn, LuckyLouieGirl, Skyy, Starlight*, BJD55, OldSalty, neil123, WifeofPie, Labradorite, Tall Allen, zachxcastle, Rafique, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer